Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 3, Pages 20–33 (Mi cheb285)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalizations of theorems of Magnus and Greendlinger

V. N. Bezverkhniy, A. E. Ustyan

Tula State Pedagogical University

Abstract: We obtain the generalizations of the well-known Magnus theorem on isomorphism of groups with one defining relation and Greendlinger's theorem on isomorphism of groups with condition $C'(\frac{1}{6})$ on the groups $C(6)$; $C(4)$ and $T(4)$, $C(3)$ and $T(6)$.

Keywords: symmetrized set, defining relations, isomorphism.

Full text: PDF file (272 kB)
References: PDF file   HTML file
UDC: 519.14
Received: 18.09.2013

Citation: V. N. Bezverkhniy, A. E. Ustyan, “Generalizations of theorems of Magnus and Greendlinger”, Chebyshevskii Sb., 14:3 (2013), 20–33

Citation in format AMSBIB
\Bibitem{BezUst13}
\by V.~N.~Bezverkhniy, A.~E.~Ustyan
\paper Generalizations of theorems of Magnus and Greendlinger
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 3
\pages 20--33
\mathnet{http://mi.mathnet.ru/cheb285}


Linking options:
  • http://mi.mathnet.ru/eng/cheb285
  • http://mi.mathnet.ru/eng/cheb/v14/i3/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Bezverkhnii, N. B. Bezverkhnyaya, I. V. Dobrynina, O. V. Inchenko, A. E. Ustyan, “Ob algoritmicheskikh problemakh v gruppakh Kokstera”, Chebyshevskii sb., 17:4 (2016), 23–50  mathnet  crossref  elib
  • Number of views:
    This page:180
    Full text:55
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021